# SDR AU990780

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FLOORBEAM LOCATED AT STN 344 LBL 2 CORRODED.
